Abstract
We prove that a cyclic cover of a smooth complex projective variety is Brody hyperbolic if its branch divisor is a generic small deformation of a large enough multiple of a Brody hyperbolic base-point-free ample divisor. We also show the hyperbolicity of complements of those branch divisors. As an application, we find new examples of Brody hyperbolic hypersurfaces in ℙn+1that are cyclic covers of ℙn.
Original language | English (US) |
---|---|
Pages (from-to) | 5341-5357 |
Number of pages | 17 |
Journal | Transactions of the American Mathematical Society |
Volume | 370 |
Issue number | 8 |
DOIs | |
State | Published - 2018 |
Externally published | Yes |
Keywords
- Brody hyperbolicity
- Cyclic covers
- Hypersurfaces
ASJC Scopus subject areas
- Mathematics(all)
- Applied Mathematics